# SDR CALA2025011500125

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 77,233 hours, 29,458 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A1130
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1  DOOR CUTOUT CRACK  UPPER CHORD AT STA 312, BETWEEN S-5L AND S-6L.  ACCOMPLISHED REPAIR AT STA 312 STR 5L-6L IAW B737-800 SRM 53-10-07-2R-1.
